# SDR REXA2013101702068

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 13,971 hours, 8,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN COVER MISSING.  SECURED EXIT SIGN COVER AS REQUIRED.  EXIT SIGN LIGHT WORKS PROPERLY IAW AMM 33-51-00.
